American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[2] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[3] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Gross. Elliptic three-folds II: Multiple fibres. Trans. Amer. Math. Soc. 349 (1997) 3409-3468. MR 1401771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edoardo Ballico. On vector bundles on $3$-folds with sectional genus $1$ . Trans. Amer. Math. Soc. 324 (1991) 135-147. MR 986021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alberto Albano and Sheldon Katz. Lines on the Fermat quintic threefold and the infinitesimal generalized Hodge conjecture . Trans. Amer. Math. Soc. 324 (1991) 353-368. MR 1024767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Beltrametti, A. Biancofiore and A. J. Sommese. Projective $n$-folds of log-general type. I . Trans. Amer. Math. Soc. 314 (1989) 825-849. MR 1005528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1